# SDR IPXA2025012042718

- Difficulty date: January 11, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5587
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 600 RBL 64 IS CORRODED ON INSIDE OF TRACK. DOT 142-324. RESTORED SURFACE PROTECTION IAW.SRM 51-20-01 AMM 51-21-15. MATERIAL USED ALODINE P/N ALODINE1132 BATCH 0004336881. PRIMER P/N 02-013-8 BATCH 4263196, WHITE P/N PG6-W2K4Q BATCH 4340857 AND 02 CUP 02-012-176. MATERIAL REMOVED INFORMATION: ORIGINAL THICKNESS 0.230, AFTER REWORK THICKNESS 0.226, METERIAL LOSS 0.004 FOUND IN LIMITS PER SRM 53-00-52-1A-1.
